Further Commentary on Magnesium

Regarding my previous post, and the concern that my magnesium supplement was being interfered with by other supplements, I have learned since then that the magnesium could interact negatively with vitamin D supplements, and that separating them by an hour or two is helpful. Also, if I had been taking too high a dose per day of magnesium, that could cause dehydrating and would explain the headache side-effect, and increasing water throughout the day is helpful.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s